# SDR SWAA2022080426757

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS270 AND STR10R AT PASSENGER CABIN 2022-398212 / [01] REPLACED TIE CLIP LOCATED BS270 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 ;51-10-02 ITEM 9 AND DWG # 141A1110 REV:-. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18229518 DUE DATE: 21-SEP-22;[02] CORRECTED STEP 1. REPLACED TIE CLIP LOCATED BS270 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 ;51-10-02 ITEM 9 AND DWG # 141A1110 REV:-. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18229518 DUE DATE: 21-SEP-22. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED TIE CLIP LOCATED BS270 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 ;51-10-02 ITEM 9 AND DWG # 141A1110 REV:-. TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18229518 DUE DATE: 21-SEP-22. SEE INDIVIDUAL SIGNOFFS BELOW. RII
